Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
cbhowell

Florinef Question?

Recommended Posts

I have been taking Florinef for over six years, and recently decided to stop after consulting doctor. I've never liked some of the side effects I felt on it, but did benefit from the increase in BP. I slowly reduced my dosage down to a 1/4 of a .1 mg tablet. I've not taken any Florinef in 2 weeks, but I still feel like I'm on it. Should I still feel it's effects at this point?

Share this post


Link to post
Share on other sites

My guess is NO. Why do you feel like you are still on it? Because of negative or positive side effects- or both? My son recently went through the same titrating down & is doing fine w/o the florinef. Makes me wonder if we shouldn't have tried it sooner? Makes me wonder if the tapering down process worked very well for you as well?

Julie

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...